The Cantor-Bernstein theorem was extended to a-complete boolean algebras by Sikorski and Tarski. Chang's MV-algebras are a nontrivial generalization of boolean algebras: they stand to the infinite-valued calculus of Lukasiewicz as boolean algebras stand to the classical two-valued calculus. In this paper we further generalize the Cantor-Bernstein theorem to a-complete MV-algebras, and compare it to a related result proved by Jakubik for certain complete MV-algebras.

A Cantor Bernstein theorem for sigma-complete MV-algebras / D.Mundici; A.De Simone; M.Navara. - In: CZECHOSLOVAK MATHEMATICAL JOURNAL. - ISSN 0011-4642. - STAMPA. - 53:(2003), pp. 437-447. [10.1023/A:1026299723322]

A Cantor Bernstein theorem for sigma-complete MV-algebras

MUNDICI, DANIELE;
2003

Abstract

The Cantor-Bernstein theorem was extended to a-complete boolean algebras by Sikorski and Tarski. Chang's MV-algebras are a nontrivial generalization of boolean algebras: they stand to the infinite-valued calculus of Lukasiewicz as boolean algebras stand to the classical two-valued calculus. In this paper we further generalize the Cantor-Bernstein theorem to a-complete MV-algebras, and compare it to a related result proved by Jakubik for certain complete MV-algebras.
53
437
447
D.Mundici; A.De Simone; M.Navara
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2158/334862
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? 15
social impact